# SDR UIEA200400007

- Difficulty date: January 26, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Engine: Ge CF650E2
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65B946272
- Condition: Misaligned
- Location: Cooling Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 3 ENGINE FIRE WARNING.  NOTICED EGT AT 850 DEGREES, ON TAKEOFF AT 100 DEGREE HIGHER THAN NR 2 AND NR 4 ENGINES.  REMOVED AND REPLACED T/R DRIVE DUCT ASSEMBLY IAW MM, PERFORMED PNEUMATIC LEAK TEST IAW MM, NO LEAKS FOUND.  DISCOVERED TURBINE CASE COOLING EXHAUST DUCT MISALIGNED, CORRECTED INSTALLATION IAW MM AND SECURED DUCT.  ACCOMPLISHED ENGINE RUN UP IAW MM; ENGINE RUN UP CHECKS GOOD.  NO FUEL DUMPED.
